MAUDE Adverse Event Report: MEDTRONIC IRELAND SENTRANT INTRODUCER SHEATH; INTRODUCER, CATHETER

MEDTRONIC IRELAND SENTRANT INTRODUCER SHEATH; INTRODUCER, CATHETER
Model Number SENSH1628W
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/26/2024
Type of Reportable Event Malfunction
Event or Problem Description
A sentrant sheath was intended to be used in an unknown endovascular procedure.  it was reported that during the preparation stage, it was seen that the tapered tip of the sheath was bent.The issue was noted as the device was taken out of the box.The sheath was therefore not used.A new sheath was opened. it was confirmed the box and packaging were in normal condition.Per the physician the cause of the deformation was  a faulty sheath.  no additional clinical sequalae were provided and the device was never used in the patient.
 
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Additional Manufacturer Narrative
Product analysis # 706407493:one (1) image was received from the account.A kink was evident to the dilator tip.The reported deformation in-vitro was confirmed through image review.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Additional Manufacturer Narrative
Product analysis conclusion; the dilator returned loaded in the sentrant sheath.A kink was visible on the dilator tapered tip 4mm from the end of the tip.There was no further damage noted to the dilator.Slight resistance was noted loading the dilator into the sheath.The reported deformation in-vitro was confirmed through analysis.Ruler cal.# 801163.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
SENTRANT INTRODUCER SHEATH
Common Device Name
INTRODUCER, CATHETER
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway,ie
EI 
Manufacturer (Section G)
MEDTRONIC IRELAND
parkmore business park west
galway,ie
EI  
Manufacturer Contact
alison sweeney
parkmore business park west
galway 
EI  
091708096
MDR Report Key18995225
Report Number9612164-2024-01500
Device Sequence Number3089292
Product Code DYB
UDI-Device Identifier00763000716257
UDI-Public00763000716257
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K123990
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/02/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/01/2025
Device Model NumberSENSH1628W
Device Catalogue NumberSENSH1628W
Device Lot Number00188017
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/26/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/26/2024
Supplement Date Received by Manufacturer04/02/2024
07/18/2024
Initial Report FDA Received Date03/28/2024
Supplement Report FDA Received Date04/23/2024
08/02/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/01/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age68 YR
Patient SexMale